I began Sertraline two days ago and it has thrown me over the edge, physically. after the first night of taking 50mg Sertraline, i woke up the next morning with my upper-extremeties shaking very badly. i had read this was a possible side effect, but also read that it was a common side effect but then a serious side effect!??? throughout the day the tremor lessened, but the morning was horrible! i called my doctor and made him aware of the tremor, and he told me to reduce my dose to 25mg last night, which i did. everytime i closed my eyes, i could feel my brain shaking (maybe it was just my head and neck moving around, but it really felt like my brain)! called my doctor again today and he said if i cannot tolerate it then it isn't the medication for me. i felt fine until 10pm rolled around, and then 2am, and then before i knew it, it was am! he prescribed me Xanax to try out for a month, but he doesn't want me to rely on Xanax just to get me through the first weeks use of Sertraline, because of the risk of addiction and overuse. there is no way i can live a "a few weeks" (a dreadful eternity) with a severe tremor until the medication "kicks in". why should i be asked to suffer after already so much suffering? i wonder if anyone else has experienced a tremor side effect and knows how and why it surfaces when taking certain medications? tadalafil 40 mg for sale Zoloft (generic name: sertraline) is part of a large family of antidepressants known as SSRI’s (selective serotonin reuptake inhibitors) which increase serotonin in the brain. It is used for many different conditions such as depression, anxiety disorders and obsessive compulsive disorder. Zoloft is similar to the other SSRI’s with side effects such as dry mouth, insomnia or fatigue, and nausea and vomiting. (like the kind where you can watch your calves pop and jump all over the place). I had a hard time starting it though because I was told it can be addictive. If you are experiences these kind of muscle fasiculations, are you also on an SSRI? But I needed something so I went ahead and tried it. I dont know if the neauroligist will keep me on it or try something extra has to do with something else. I'm kind of scared because Im reading this is one of the symptoms of als or ms. I don't have any of the other symptoms of als or ms. for 5 years and weaned off when I found out I was pregnant 4 years ago. Buy cialis at amazon.com Doctors give unbiased, trusted information on whether Sertraline can cause or treat Muscle Twitching Dr. Tapia on zoloft causing twitching Some times it does but. where can i buy tretinoin cream for stretch marks Detailed drug Information for Zoloft. Includes common brand names, drug descriptions, warnings, side effects and dosing information. muscle twitching; painful or difficult urination; pains in the stomach, side, or abdomen, possibly radiating to. Some side effects – usually those that produce a clear physical effect – will likely. the differences in emotional side effects between sertraline and reboxetine. All antidepressants can cause twitches or jerky movements myoclonus of the. Muscle twitching is caused by minor muscle contractions in the area, or uncontrollable twitching of a muscle group that is served by a single motor nerve fiber. Your physician is the one best suited to advise you at this time. I would certainly discuss this with your doctor to determine the cause and effect. Read more Those are some more intense side effects you are describing although some of those side effects may be seen with antidepressants including citalopram. Others are signs of It is possible that Buspirone could stop muscle twitching although this would be unlikely given the characterized indications and therapeutic effects of this medication. Whenever a patient experiences an unwanted or unexpected side effect, they should contact the prescribing physician and report the issue as soon as possible. Read more The most likely is lexapro, (escitalopram) although remeron can have varied effects on people. If you have just started lexapro, (escitalopram) it could be an early side effect and will go away in the next week or so. It would be necessary to know when the tics started in relationship to when you started the medication. Zoloft (generic sertraline) can cause dry mouth, which in turn could lead to pain when talking. Read more I have not seen this particular side effect with lexapro (escitalopram). Read more I am not sure what you mean by speech discomfort. There are a category of side effects called extrapyramidal effects that you may be experiencing. You may want to talk to a doctor about what you are experiencing and determine if there are any other possibilities as to what is causing them. Read more You haven't provided enough information for me to determine that your symptoms are really due to either of those medications vs. If so, there should be other symptoms such as decreased touch and vibration sensation in the feet and decreased reflexes. Read more Dizziness can be difficult to evaluate, vertigo is where to room is spinning, being light headed is different and usually transient. the condition of anxiety, headaches, or something completely separate from all those things. Vitamin B12 deficiency can occur with various medications, intestinal problems, and malabsorbtion of nutrients. Some medical issues include anemia or thyroid problems. I've noticed since I started Zoloft a few weeks ago that once in a while I'll get a muscle twitch. I have had this happen before so I didn't think much of it. I was laying in bed trying to go to sleep and a muscle would twitch and keep me from falling asleep. I am also on Wellbutrin XL so it might be that too although it seemed like it happened just once in a while after starting the Zoloft. I didn't notice it really start working until I had been on the 50mg for at least a week. So since it's only been a few days on 50mg for you it'll take a little while longer. 50mg is the lowest effective dose and sometimes is not effective for some people. It's not like that thing that happens when you are drifting off to sleep and your whole body will jump and wake you up. I tried to look up info on it but the only thing I read about Zoloft and muscle twitching is from withdrawals and I haven't changed my dose at all for weeks. I have been on it for 10 days and haven't noticed a difference yet (was bumped up to 50mg 3 days ago). My doctor was going to up me to 100mg but said since I was taking Wellbutrin also maybe we didn't have to go up to that. It was different muscles say one time it was my shoulder muscle then the next time my leg muscle then my other shoulder muscle then my butt muscle and thigh muscle well you get the picture. How long does it take before noticing a difference? So don't get discouraged if the 50mg doesn't seem to work. I did notice that my hands get hot & swollen...my ankles sometimes get swollen. If it doesn't be sure to talk to your doctor about going up to 100mg. I didn't notice any major side effects when quitting. I did have muscle twitching last night too but I was tired so managed to fall asleep before it went on too long. I just kind of felt "out of it" for a day, but no big deal. I sure hope this Zoloft works for me, because it has been one "downer of a week". I thought about maybe quitting the Wellbutrin in a couple months when I run out of it. Zoloft twitching side effects Common Side Effects of Zoloft Sertraline Hcl Drug Center -., Zoloft Advanced Patient Information - Metformin youth They are sometimes associated with extrapyramidal side effects. Extrapyramidal side effects of sertraline and other SSRI are thought to be. A Case of SSRI Induced Irreversible Parkinsonism - NCBI - NIH Side Effects of Antidepressants RxISK Can Zoloft cause Twitching? - Posts about Drugs, Side effects. Find patient medical information for Zoloft Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. viagra dose timing Thanks for your reply. I did tell my prescribing psychiatrist about the muscle twitching and he said it can be a side effect of Zoloft. I also just mentioned it to my old migraine doctor a neurologist to get his opinion as well. Is a tremor a common side effect of antidepressants. is Prozac plus the antipsychotic Zyprexa fluoxetine + olanzapine; Zoloft sertraline.